MathSciNet Relay Station
MathSciNet bibliographic data
MR1628655 (99e:46042) 46E35 (30C65)
Koskela, Pekka; MacManus, Paul Quasiconformal mappings and Sobolev spaces. Studia Math. 131 (1998), no. 1, 1–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement